Journal article icon

Journal article

Natural Dualities in Partnership

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10485-011-9253-4

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
APPLIED CATEGORICAL STRUCTURES
Volume:
20
Issue:
6
Pages:
583-602
Publication date:
2012-12-05
DOI:
EISSN:
1572-9095
ISSN:
0927-2852
URN:
uuid:b13c9556-992c-4aa2-bf53-9b58ddf2ad1e
Source identifiers:
149824
Local pid:
pubs:149824

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP